# SDR AALA202203156170

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737*
- Aircraft serial: 30908
- Aircraft time: 35,526 hours, 14,603 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO THROTTLE FAILED TO HOLD SELECTED IN CLIMB ON DEPARTURE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
